# SDR DL76L992699

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: 000001232
- Condition: Failed
- Location: Oil Cap
- Part time: 10,751 hours
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED APU START AT 22,000.  APU FAILED TO START WITH ASSOC APU FAULT EICAS MSG.  ATTEMPTED 2ND START ON GROUND AT CVG.  2ND START SUCCESSFUL.  FOUND APU BITE MSG EGT 293 - RPM 95 PERCENT - AUTO EVENT ECU BITE SHOWS LAST SHUTDOWN NORMAL.  SHUTDOWN NR 2 LOP - 3 & 4, NO DATA.  SUMMARY FAULTS - FAN VALVE/ MINI FLAGS READ 18.  APU LOW ON OIL, CAP O-RING BAD.  REMOVED AND REPLACED O-RING, SVCD APU OIL TO FULL.  NORMAL START & OPN.  ATL MCC NOTIFIED.
